# SDR CA110209014

- Difficulty date: November 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 9,920 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Stuck
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATION STICKING.
